# SDR 99ZZZX50

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49CK
- Make and model: Lear 23LEAR
- Aircraft serial: 23009
- Engine: Ge CJ6104
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MKE - AFTER DEPARTING, FLIGHT CREW NOTICED ABNORMAL RT ENGINE INDICATION AND LOSS OF POWER.  A PRECAUTIONARY ENGINE SHUT DOWN WAS MADE FOLLOWED BY AN UNEVENTFUL LANDING.  POST-FLIGHT EXAMINATION REVEALED NO VISIBLE FOD OR OTHER DAMAGE.  TEST RUN OF ENGINE WOULD NOT EXCEED 87 PERCENT RPM.  ENGINE WAS REPLACED, TEST RUN WAS NORMAL.
